# SDR N6WA2012102203

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,507 hours, 13,786 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED LIGHT (RED) IN FLIGHT.  OPS CHECKED GOOD IAW AMM 36-12-01 & 71-00-00.
